# SDR DALA2025072105453

- Difficulty date: July 15, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 74,864 hours, 28,567 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1083971) MAIN CABIN, FLOOR BEAM HAS CORROSION AT STA 328 RBL 55 TO LBL 55. ACCOMPLISHED REPAIR AT MAIN CABIN FLOOR BEAM STA 328 FROM BL 0 TO RBL 65 IAW B 737 SRM 53-10-51-2R-7.
